RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 55–97 (Mi umn1890)  

This article is cited in 8 scientific papers (total in 8 papers)

Mathematical foundations of equilibrium classical statistical mechanics of charged particles

A. L. Rebenko


Abstract: The paper is devoted to the mathematical problems of the description of infinite systems of particles interacting via Coulomb potential in the framework of classical statistical mechanics. The problems of existence of the modynamic limit and Debye screening are investigated. It is also considered the bounded systems with boundaries like metal and dielectric.
90 refs.

Full text: PDF file (2265 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 65–116

Bibliographic databases:

UDC: 531.19+530.145
MSC: 82B05, 82B30, 81Txx
Received: 27.05.1987

Citation: A. L. Rebenko, “Mathematical foundations of equilibrium classical statistical mechanics of charged particles”, Uspekhi Mat. Nauk, 43:3(261) (1988), 55–97; Russian Math. Surveys, 43:3 (1988), 65–116

Citation in format AMSBIB
\Bibitem{Reb88}
\by A.~L.~Rebenko
\paper Mathematical foundations of equilibrium classical statistical mechanics of~charged particles
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 55--97
\mathnet{http://mi.mathnet.ru/umn1890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955774}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43...65R}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 65--116
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001744}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1890
  • http://mi.mathnet.ru/eng/umn/v43/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Kholodenko, A. L. Beyerlein, “Comment on: Near-critical coexistence curve and critical exponent of an ionic fluid”, J Chem Phys, 93:11 (1990), 8405  crossref  adsnasa  isi
    2. V. V. Gorunovich, “Debye-Hückel limit for charge-symmetric quantum-statistical Coulomb systems”, Theoret. and Math. Phys., 88:2 (1991), 858–866  mathnet  crossref  mathscinet  isi
    3. A. I. Pilyavskii, A. L. Rebenko, V. I. Skripnik, “Generalized solutions of the Bogolyubov diffusion hierarchy in the thermodynamic limit. Cluster expansions”, Theoret. and Math. Phys., 93:1 (1992), 1160–1172  mathnet  crossref  mathscinet  isi
    4. Alexei L. Rebenko, “Poisson measure representation and cluster expansion in classical statistical mechanics”, Comm Math Phys, 151:2 (1993), 427  crossref  mathscinet  isi
    5. R. Gielerak, A. L. Rebenko, “On the Poisson integrals representation in the classical statistical mechanics of continuous systems”, J Math Phys (N Y ), 37:7 (1996), 3354  crossref  mathscinet  zmath  adsnasa  isi
    6. A. Yu. Zakharov, “Intermolecular forces and random fields: Mutual renormalizations in classical statistical mechanics”, Int J Quantum Chem, 96:3 (2004), 234  crossref  isi  elib
    7. A. Yu Zakharov, “Ensembles in classical statistical mechanics and their unification via nonlinear field theory”, Int. J. Quantum Chem, 100:4 (2004), 442  crossref
    8. Alexei L Rebenko, Valentin A Zagrebnov, “Gibbs state uniqueness for an anharmonic quantum crystal with a non-polynomial double-well potential”, J Stat Mech Theor Exp, 2006:9 (2006), P09002  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:342
    Full text:121
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019